Alert archive / Texas / Wind Advisories in 2016

Wind Advisory 8, NWS Houston/Galveston, TX

April 1, 20165 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Apr 1, 2016, 3:30 PM CDT for 5 counties in Texas. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2016, 3:30 PM CDT (20:30 UTC)
Expired
Apr 2, 2016, 3:45 AM CDT
In force
12 hr
Issued by
NWS Houston/Galveston, TX

Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Harris County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 21 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1918 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

993 
WWUS74 KHGX 012030
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
330 PM CDT FRI APR 1 2016

...WIND ADVISORY IN EFFECT...

.NORTH NORTHEAST WINDS SHOULD FURTHER INCREASE THIS EVENING AND
PERSIST OVERNIGHT.

TXZ213-214-236>238-021000-
/O.NEW.KHGX.WI.Y.0008.160401T2030Z-160402T1000Z/
BRAZORIA-CHAMBERS-GALVESTON-HARRIS-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
FREEPORT...FRIENDSWOOD...GALVESTON...HOUSTON...HUMBLE...KATY...
LAKE JACKSON...LEAGUE CITY...MONT BELVIEU...PALACIOS...PASADENA...
PEARLAND...TEXAS CITY...TOMBALL...WINNIE
330 PM CDT FRI APR 1 2016

...WIND ADVISORY IN EFFECT UNTIL 5 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT SATURDAY. 

* EVENT...NORTH NORTHEAST WINDS 20 TO 30 MPH. GUSTS TO 35 TO 40
  MPH POSSIBLE CLOSER TO THE COAST.

* TIMING...THROUGH THE OVERNIGHT HOURS.

* IMPACT...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. LIGHTWEIGHT OUTDOOR FURNITURE AND
  TENTS MAY ALSO BE SUBJECT TO DAMAGE OR BLOWN ABOUT BY STRONG
  GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

&&

$$
2 follow-up statements
070 
WWUS74 KHGX 020253
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
953 PM CDT FRI APR 1 2016


TXZ213-020400-
/O.CAN.KHGX.WI.Y.0008.000000T0000Z-160402T1000Z/
HARRIS-
INCLUDING THE CITIES OF...HOUSTON...HUMBLE...KATY...PASADENA...
TOMBALL
953 PM CDT FRI APR 1 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE WIND ADVISORY. 

BREEZY CONDITIONS WILL CONTINUE BUT NOT AS WINDY AS EARLIER THIS
EVENING.WINDS WILL BE FROM THE NORTH 15 TO 20 MPH WITH GUSTS TO
25 MPH.

$$

TXZ214-236>238-021000-
/O.CON.KHGX.WI.Y.0008.000000T0000Z-160402T1000Z/
BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY...
MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE
953 PM CDT FRI APR 1 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY...

* EVENT...NORTH NORTHEAST WINDS 15 TO 25 MPH. GUSTS 30 TO 35 MPH
  NEAR THE COAST. WINDS NOT QUITE AS STRONG AWAY FROM THE WATER.

* TIMING...THROUGH THE OVERNIGHT HOURS.

* IMPACT...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. LIGHTWEIGHT OUTDOOR FURNITURE AND 
  TENTS MAY ALSO BE SUBJECT TO DAMAGE OR BLOWN ABOUT BY STRONG 
  GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

&&

$$
721 
WWUS74 KHGX 020845
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
345 AM CDT SAT APR 2 2016

...WIND ADVISORY CANCELLED...

.WINDS HAVE DIMINISHED.

TXZ214-236>238-020945-
/O.CAN.KHGX.WI.Y.0008.000000T0000Z-160402T1000Z/
BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY...
MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE
345 AM CDT SAT APR 2 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED
THE WIND ADVISORY. 

WINDS HAVE DIMINISHED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Apr 1, 3:21 PM CDT, 9 minutes earlier.

Area forecast discussion, Apr 1, 3:21 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
321 PM CDT FRI APR 1 2016

.DISCUSSION...
GOING TO KEEP SOME LOW POPS GOING THRU THIS EVENING...ALTHOUGH
VAST MAJORITY OF GUIDANCE SHOWS NO PRECIP. MORE CONFIDENT THE
COLUMN WILL DRY OUT ENOUGH THAT IT'LL BE SAFE TO REMOVE THE
MENTION LATER TONIGHT. WINDS HAVE PICKED BACK UP AT THE
COAST...AND EXPECT A FURTHER INCREASE THIS EVENING SO HAVE
RE-ISSUED THE WIND ADVISORY. ALSO INCLUDED HARRIS COUNTY...BUT
THAT'S PRIMARILY FOR THE SE PARTS CLOSER TO GALVESTON BAY.

TROF AXIS WILL STILL BE WEST OF THE AREA THRU MOST OF SUNDAY BUT
DRY ATMOS SHOULD PRECLUDE MUCH IN THE WAY OF PRECIP CHANCES.
LOOKING FOR A STRING OF VERY NICE WX ACROSS SE TX THIS WEEKEND
INTO THE MIDDLE PARTS OF NEXT WEEK WITH LOW/MID LEVEL RIDGING IN
THE VICINITY. COOL OVERNIGHT LOWS AND SEASONABLE AFTERNOON HIGHS
SHOULD PREVAIL. NEXT FRONT SHOULD APPROACH THE AREA NEXT
THURS/FRI. ITS PARENT SYSTEM WILL BE SITUATED WELL TO THE NE BY
THE TIME IT ARRIVES SO NOT A WHOLE LOT OF CONFIDENCE IT'LL MAKE IT
ALL THE WAY THROUGH THE CWA. ASSOCIATED RAIN CHANCES LOOK FAIRLY
LOW ATTM. 47

&&

.MARINE...
A TIGHT PRESSURE GRADIENT BETWEEN WEAK LOW PRESSURE OVER THE
WESTERN GULF AND HIGH PRESSURE OVER EASTERN COLORADO WILL PRODUCE
STRONG NORTH TO NORTHEAST WINDS TONIGHT INTO EARLY SATURDAY.
SUSTAINED WINDS WILL HOWL BETWEEN 20 AND 30 KNOTS WITH OCCASIONAL
GUSTS NEAR GALE FORCE. STRONGLY CONSIDERED A GALE WARNING FOR THE
GULF WATERS...AND AFTER MUCH INTERNAL DEBATE...HAVE DECIDED TO
ISSUE A GALE WARNING FOR TONIGHT THRU 10Z SATURDAY. SEAS WILL
LIKELY EXCEED 10 FEET OFFSHORE AND WILL APPROACH 6 TO 7 FEET OVER
THE NEAR SHORE WATERS. THE WINDS WILL BEGIN TO DIMINISH SATURDAY
AFTERNOON AS THE HIGH MOVES TOWARD THE NORTHWEST GULF. LIGHTER
WINDS ARE EXPECTED SUNDAY AND MONDAY AS THE GRADIENT REMAINS WEAK.
ONSHORE WINDS RETURN SUNDAY NIGHT AND WILL GRADUALLY STRENGTHEN AS
ANOTHER SFC LOW DEVELOPS IN THE LEE OF THE ROCKIES ON TUESDAY. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      45  70  47  75  51 /  30  10  10   0   0
HOUSTON (IAH)              49  72  48  75  52 /  30  10  10   0   0
GALVESTON (GLS)            56  70  57  70  61 /  30  10  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 5 AM CDT SATURDAY FOR THE FOLLOWING ZONES:
     BRAZORIA...CHAMBERS...GALVESTON...HARRIS...MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...MATAGORDA BAY.

     GALE WARNING UNTIL 5 AM CDT SATURDAY FOR THE FOLLOWING ZONES:
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&
Hazardous weather outlook, Apr 1, 7:19 AM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
719 AM CDT FRI APR 1 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-021230-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
719 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
TODAY. STRONG THUNDERSTORMS MAY BE POSSIBLE THIS MORNING AND COULD
PRODUCE BRIEF GUSTY WINDS AND SMALL HAIL.

IN ADDITION STRONG NORTHEASTERLY WINDS POSSIBLE ALONG THE COAST
THIS MORNING. THEN MAY REDEVELOP LATE THIS AFTERNOON AND EVENING
FOR AREAS SOUTH OF A LINE FROM NEAR COLLEGE STATION TO SUGARLAND
TO GALVESTON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-021230-
GALVESTON BAY-MATAGORDA BAY-
719 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHEASTERLY WINDS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ350-355-370-375-021230-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
719 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS. IN ADDITION
AREAS OF FOG WILL BE POSSIBLE UNTIL A COLD FRONT PUSHES SOUTH
THROUGH THE COASTAL WATERS USHERING IN STRENGTHENING OFFSHORE
FLOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG OFFSHORE FLOW WEAKENS SATURDAY. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 1, 10:28 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1028 AM CDT FRI APR 1 2016

TXZ176-195-196-198-011615-
MADISON TX-GRIMES TX-BURLESON TX-BRAZOS TX-
1028 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 1028 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIME BOX...OR 8 MILES EAST OF LEXINGTON...MOVING NORTHEAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...CALDWELL...SNOOK...KURTEN...WIXON VALLEY...
MILLICAN...KYLE FIELD...DEANVILLE...WELLBORN...CHRIESMAN AND LYONS.

LAT...LON 3062 9684 3073 9663 3073 9660 3070 9656
      3074 9646 3091 9635 3097 9624 3083 9616
      3080 9618 3077 9616 3071 9618 3066 9616
      3060 9619 3057 9616 3047 9614 3033 9675
      3039 9679 3047 9690 3049 9690 3054 9692
TIME...MOT...LOC 1528Z 241DEG 43KT 3043 9687
Special weather statement, Apr 1, 10:37 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1037 AM CDT FRI APR 1 2016

TXZ213-237-238-011615-
GALVESTON TX-BRAZORIA TX-HARRIS TX-
1037 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GALVESTON...
NORTHEASTERN BRAZORIA AND SOUTHERN HARRIS COUNTIES UNTIL 1115 AM
CDT...

AT 1037 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DANBURY...OR 9 MILES EAST OF ANGLETON...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN PASADENA...LEAGUE CITY...TEXAS CITY...SOUTHEASTERN FRIENDSWOOD...
ALVIN...NORTHEASTERN ANGLETON...DICKINSON...LA MARQUE...SANTA FE...
SOUTHWESTERN SEABROOK...WEBSTER...HITCHCOCK...KEMAH...CLEAR LAKE...NASSAU
BAY...TAYLOR LAKE VILLAGE...EL LAGO...DANBURY...CLEAR LAKE SHORES AND
HILLCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2919 9513 2921 9520 2920 9520 2919 9519
      2919 9517 2918 9515 2908 9524 2918 9541
      2961 9512 2954 9501 2952 9499 2948 9492
      2947 9493 2948 9493 2947 9495 2943 9489
TIME...MOT...LOC 1537Z 217DEG 41KT 2920 9528
Special weather statement, Apr 1, 11:10 AM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1110 AM CDT FRI APR 1 2016

TXZ200-213-214-238-011715-
GALVESTON TX-CHAMBERS TX-LIBERTY TX-HARRIS TX-
1110 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 1110 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEACH CITY...MOVING NORTHEAST AT 60 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN PASADENA...BAYTOWN...LA PORTE...SEABROOK...LIBERTY...DAYTON...
BEACH CITY...KEMAH...NOME...CLEAR LAKE...MONT BELVIEU...TAYLOR LAKE
VILLAGE...EL LAGO...ANAHUAC...SHOREACRES...OLD RIVER-WINFREE...CLEAR LAKE
SHORES...AMES...DAISETTA AND HARDIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2952 9477 2954 9479 2961 9471 2966 9470
      2969 9469 2979 9473 2966 9490 2971 9499
      2955 9502 2950 9491 2949 9491 2947 9493
      2960 9512 3041 9471 3011 9460 3011 9444
      2982 9436
TIME...MOT...LOC 1610Z 215DEG 51KT 2968 9490

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:47 PM CDTMarine Dense Fog AdvisoryHGX9 hr
Mar 31, 9:50 PM CDTDense Fog AdvisoryHGXBrazoria, Chambers, Galveston, Matagorda7 hr
Apr 1, 3:18 AM CDTSpecial Weather StatementHGXMatagorda, Wharton42 min
Apr 1, 3:43 AM CDTSpecial Weather StatementHGXBrazoria47 min
Apr 1, 4:00 AM CDTSmall Craft AdvisoryHGX36 hr
Apr 1, 4:37 AM CDTSpecial Weather StatementHGXChambers53 min
Apr 1, 7:12 AM CDTWind AdvisoryHGXBrazoria, Chambers, Galveston, Matagorda4 hr
Apr 1, 7:33 AM CDTSpecial Marine WarningHGX27 min
Apr 1, 7:34 AM CDTSpecial Marine WarningHGX56 min
Apr 1, 10:28 AM CDTSpecial Weather StatementHGXBrazos, Burleson47 min
Apr 1, 10:37 AM CDTSpecial Weather StatementHGXGalveston38 min
Apr 1, 11:10 AM CDTSpecial Weather StatementHGXChambers65 min
Apr 1, 11:18 AM CDTSpecial Marine WarningHGX57 min
Apr 1, 11:24 AM CDTAreal Flood AdvisoryHGXChambers, Galveston, Harris51 min
Apr 1, 11:48 AM CDTSpecial Marine WarningHGX27 min
Apr 1, 2:46 PM CDTGale WarningHGX13 hr

Nearby

Wind Advisories in Texas, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.